# SDR DL76L091527

- Difficulty date: September 18, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 60,571 hours, 8,858 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: UKN
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR FROM REAR GALLEY, FROM CHILLER AND CART VENTS.  INSPECTED AFT GALLEY CHILLERS FOUND RT CHILLER INOP WITH STRONG BURNING ODOR.  REPLACED AFT RT CHILLER PER MM.  OPS CHECK OK.  NO ODOR PRESENT.  ALSO INSPECTED AFT EQUIPMENT AREAS NO BURNING SMELL NOTED.  CHECKED LAVS AND GALLEY CEILINGS, NO TROUBLE    FOUND.  DURING INSPECTION FOUND AFT EXH FAN 1 INOP.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
